# SDR P5CA9600480

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO E AND E COMPARTMENT MOST OUTBOARD CANNON PLUG RIB SUPPORT RIB BROKEN.  REPAIRED VERTICAL SUPPORT PER BOEING SRM 51-10-01 AND SRM 51-40-03.
